# SDR CA120827017

- Difficulty date: August 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Ge CF680C2A2
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Panel
- Part number: 8892625004
- Condition: Overheated
- Location: Adf
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE FLIGHT, FLIGHT CREW REPORTED SMOKE COMING OUT OF ADF NR 2 CONTROL PANEL.  ADF2 CIRCUIT BREAKER WAS PULLED BUT SMOKE CONTINUED TO COME OUT OF PANEL. PANEL WAS REMOVED AND DISCONNECTED AND SMOKE STOP FROM COMING OUT OF PANEL.  PANEL IS BEING SENT TO REPAIR SHOP FOR INVESTIGATION.
